# SDR AALA201903199021

- Difficulty date: March 18, 2019
- Submitted: March 19, 2019
- Operation: Air carrier
- Aircraft: N202UW
- Make and model: Boeing 757-2B7
- Aircraft serial: 27811
- Aircraft time: 77,001 hours, 26,333 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Part number: 140N1001495
- Condition: Corroded
- Location: Bs 1540
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND ON THE SHEAR TIE AT BS 1540, BETWEEN STRINGER 28L & 29L.  REPLACED THE SHEAR TIE IAW SRM 53-60-07-01-1, AND SRM 51-40-02.
